# SDR SWAA2024062488644

- Difficulty date: May 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B AFT FLAP LOWER SURFACE SKIN CRACK AT 28.25' O/B EDGE & 5' T/E<[01] NSTALLED REPAIR AT L/H WING I/B AFT FLAP ON LOWER SURFACE SIZE OF REPAIR 3' DIAMETER PER B737SRM 51-70-10-2R-0 PARAGRAPH(20.B) MATERIAL USED ADHESIVE AF163-2K-06 PO#2053056 AND TOOL USED TEMPERATURE CONTROL ID 170006 DUE DATE 6/7/24 AND APPLIED TOPCOAT ON REPAIR AREA PER B737 AMM 51-21-99-300-802 PO#2054431;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
